# SDR DALA13064300957

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 61,961 hours, 46,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 581-585
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB BS 581-585  LBL 54-60.  REPAIRED IAW 53-05, FIG 131A-3, 51-10-3, FIG 14 -21, 51-30-2, 51-30-5, 51-10-3 FIG 38.
